# SDR AALA201908239025

- Difficulty date: July 7, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: CG5164
- Condition: Damaged
- Location: Rt Elevator
- Part time: 61,328 hours, 23,087 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: TRAPPED WATER INDICATION ON ELEVATOR HONEYCOMB CORE STRUCTURE LOWER SKIN PANEL LOCATED 1.5 INCH INBD FROM ELEVATOR RIB 4 AND 4 INCH FROM T/E . SIZE IS L=3.0 INCH X W=2.0 INCH APPROX. ON RH HORIZONTAL STABILIZER (1 EA), (L=3.08" W=2.53" TRAPPED WATER). REPAIRED HORIZONTAL STABILIZER (1EA) LOCATED BTW RIB 3 TO RIB 4 46" FROM I/B EDGE 4.5" FROM T/E AS PER A321 SRM 55-21-11-300-005 PARA 2A ELEVATOR.
